On Certain Linear Structure of Orlicz Space c0 (M, (X, ||.||), ā, ᾱ) of Vector Valued Difference Sequence

Authors

  • Jhabi Lal Ghimire Central Department of Mathematics, Tribhuvan University, Kathmandu, Nepal
  • Narayan Prasad Pahari Central Department of Mathematics, Tribhuvan University, Kathmandu, Nepal

DOI:

https://doi.org/10.3126/nmsr.v39i2.51692

Keywords:

Orlicz Function,, Orlicz Space,, Sequence Space, Difference Sequence Space

Abstract

In this article, we introduce and study a new class c0 (M, (X, ||.||), ā, ᾱ) of normed space (X, ||.||) valued difference sequences with the help of Orlicz function M . This is a generalization of the classical sequence space c0. Our primary interest is to explore some linear structures and investigate the conditions relating to the containment relation of the class c0 (M, (X, ||.||), ā, ᾱ) in terms of different ā and ᾱ.

Downloads

Download data is not yet available.
Abstract
48
PDF
49

Downloads

Published

2022-12-31

How to Cite

Ghimire, J. L., & Pahari, N. P. (2022). On Certain Linear Structure of Orlicz Space c0 (M, (X, ||.||), ā, ᾱ) of Vector Valued Difference Sequence. The Nepali Mathematical Sciences Report, 39(2), 36–44. https://doi.org/10.3126/nmsr.v39i2.51692

Issue

Section

Articles